MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional contact information: (b)(6).
 
Event or Problem Description
The event involved a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch and it was reported that the filter was leaking.There was patient involvement, and no patient injury.
 
Event or Problem Description
Updated information: durvalumab, cddp and etoposide were involved.
 
Additional Manufacturer Narrative
Additional information: b5.

Brand Name
PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24603183
Report Number9615050-2026-00188
Device Sequence Number8366540
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280401(10)14338116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14338116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/24/2026
04/29/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/08/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CDDP, MFR UNKNOWN; DURVALUMAB, MFR UNKNOWN; ETOPOSIDE - MFR UNKNOWN; UNSPECIFIED DRUG, UNK MFR
Patient SexUnknown